American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51F25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Tathagata Basak. On Coxeter diagrams of complex reflection groups. Trans. Amer. Math. Soc. 364 (2012) 4909-4936.
Abstract, references, and article information
View Article: PDF

[2] Wensheng Cao and Krishnendu Gongopadhyay. Commuting isometries of the complex hyperbolic space. Proc. Amer. Math. Soc. 139 (2011) 3317-3326. MR 2811286.
Abstract, references, and article information
View Article: PDF

[3] Krishnendu Gongopadhyay and Ravi S. Kulkarni. $z$-classes of isometries of the hyperbolic space. Conform. Geom. Dyn. 13 (2009) 91-109. MR 2491719.
Abstract, references, and article information
View Article: PDF

[4] Carl R. Riehm. Orthogonal, symplectic and unitary representations of finite groups. Trans. Amer. Math. Soc. 353 (2001) 4687-4727. MR 1852079.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Charles Radin and Lorenzo Sadun. On 2-Generator Subgroups of SO(3). Trans. Amer. Math. Soc. 351 (1999) 4469-4480. MR 1624202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1